# SDR MALA010263

- Difficulty date: February 8, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 2424 · AC Regulator
- Part: Connector
- Condition: Faulty
- Location: Gcu
- Component: Gcu
- Component part number: 51634002
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3047 LEFT AC GENERATOR FELL OFF LINE.  LEFT AC GEN AND INTAKE LIGHT ON IN FLIGHT, EVERYTHING BUT INTAKE TRANSFER OK.  AIR RETURN TO INL.  MAINTENANCE FOUND LEFT AC GEN. CONTROL UNIT CONNECTOR CONTAMINATED.  CLEANED CONNECTOR, REPLACED LEFT AC GEN CONTROL UNIT P/N 51634-002, S/N OFF 97059, S/N ON 98028, FAILED OPS CHECK.  SWAPPED AC GENERATORS FOR TROUBLESHOOTING, FAILED OPS CHECK.  RETURNED AC GENERATOR TO ORIGINAL POSITION LT AND RT LEAK CHECK GOOD.  RT OPS CHECK GOOD.  REPLACED LT AC GEN HARNESS-GCU CONNECTOR AT FAULT.  REPAIRED CHAFED WIRES IN FLAP COVE.  OPS CHECK GOOD IAW 24-20-00-2.  MXC NOTIFIED, REMOVED FROM DMR REF: 409 0878 FOR MORE INFORMATION.
